# SDR UPS04842188

- Difficulty date: March 3, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 561386253
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INNER DOUBLER FOR BELLY SKIN FOUND TO HAVE PREVIOUS DAMAGE (CUT) AT APPROX STA 22 L31L-33L.  REMOVED SPLICE DOUBLER.  FABRICATED -53 SPLICE DOUBLER IAW DAC DWG 5613 862.  INSTALLED IAW DC8 SRM 51-1-21, 51-1-20D AND 51-3-1.
